# SDR SIMA200431701

- Difficulty date: November 9, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001001
- Part serial: 00231A00922A
- Condition: Malfunctioned
- Location: Lt & Rt Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO LGA WHEN CREW SELECTED FLAPS THE FLAPS FROZE WOULD NOT MOVE FROM 0 DEGREES.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT FLAP TRANSMISSION  BRAKES IAW MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR A FUNCTIONAL CHECK FLIGHT NO DEFECTS WERE NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.
